Alert archive / New York / Special Marine Warnings in 2012

Special Marine Warning 40, NWS Buffalo, NY

August 11, 2012

NWS Buffalo, NY issued this special marine warning at Aug 11, 2012, 8:00 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2012, 8:00 PM EDT (00:00 UTC)
Expired
Aug 11, 2012, 10:00 PM EDT
In force
2 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

The radar

The Buffalo radar (KBUF), 53 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2012-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2012-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WHUS51 KBUF 120000
SMWBUF
LEZ040-041-061-120200-
/O.NEW.KBUF.MA.W.0040.120812T0000Z-120812T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
800 PM EDT SAT AUG 11 2012

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ERIE FROM RIPLEY TO BUFFALO

* UNTIL 1000 PM EDT

* AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  LINE OF SHOWERS CAPABLE OF PRODUCING WATERSPOUTS APPROACHING THE   
  LAKE ERIE WATERS FROM RIPLEY TO BUFFALO. THERE HAVE ALREADY BEEN   
  SEVERAL REPORTS OF WATERSPOUTS ON LAKE ERIE TODAY...AND CONDITIONS 
  ARE FAVORABLE FOR ADDITIONAL WATERSPOUTS WITH SHOWERS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS 
SEAS. SEEK SAFE HARBOR IMMEDIATELY.

&&

LAT...LON 4234 7981 4248 7985 4282 7896 4289 7891
      4290 7889 4286 7883 4285 7886 4278 7885
      4271 7896 4268 7905 4264 7906 4261 7911
      4255 7914 4249 7935 4240 7946 4228 7972
TIME...MOT...LOC 2353Z 226DEG 15KT 4241 7965

$$

APFFEL
2 follow-up statements
692 
FZUS71 KBUF 120102
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
902 PM EDT SAT AUG 11 2012

LEZ040-041-061-120200-
/O.CON.KBUF.MA.W.0040.000000T0000Z-120812T0200Z/
902 PM EDT SAT AUG 11 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR 
LAKE ERIE FROM RIPLEY TO BUFFALO...

AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A   
LINE OF SHOWERS MOVING ACROSS EASTERN LAKE ERIE. THERE HAVE ALREADY 
BEEN SEVERAL REPORTS OF WATERSPOUTS ON LAKE ERIE THIS AFTERNOON AND 
EVENING...AND CONDITIONS CONTINUE TO BE FAVORABLE FOR ADDITIONAL 
WATERSPOUTS WITH SHOWERS THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS 
SEAS. SEEK SAFE HARBOR IMMEDIATELY.

&&

LAT...LON 4234 7981 4248 7985 4282 7896 4289 7891
      4290 7889 4286 7883 4285 7886 4278 7885
      4271 7896 4268 7905 4264 7906 4261 7911
      4255 7914 4249 7935 4240 7946 4228 7972
TIME...MOT...LOC 0059Z 303DEG 5KT 4255 7960

$$

APFFEL
642 
FZUS71 KBUF 120156
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
956 PM EDT SAT AUG 11 2012

LEZ040-041-061-120205-
/O.EXP.KBUF.MA.W.0040.000000T0000Z-120812T0200Z/
956 PM EDT SAT AUG 11 2012

...SPECIAL MARINE WARNING WILL EXPIRE AT 1000 PM EDT...

WATERSPOUTS HAVE BEEN REPORTED ON LAKE ERIE TODAY AND WILL CONTINUE 
TO POSE A THREAT WITH SHOWERS OVERNIGHT. MARINERS SHOULD CONTINUE TO 
EXERCISE CAUTION AND REPORT WATERSPOUT SIGHTINGS TO THE NATIONAL 
WEATHER SERVICE. 

LAT...LON 4234 7981 4248 7985 4282 7896 4289 7891
      4290 7889 4286 7883 4285 7886 4278 7885
      4271 7896 4268 7905 4264 7906 4261 7911
      4255 7914 4249 7935 4240 7946 4228 7972
TIME...MOT...LOC 0155Z 303DEG 5KT 4251 7951

$$

APFFEL

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Aug 11, 7:33 PM EDT, 27 minutes earlier.

Area forecast discussion, Aug 11, 7:33 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
733 PM EDT SAT AUG 11 2012

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER SOUTHERN ONTARIO WILL SLOWLY DRIFT
NORTHEAST TOWARDS QUEBEC TONIGHT WHILE COOL AIR ASSOCIATED WITH THIS
SYSTEM WILL GENERATE LAKE EFFECT RAIN SHOWERS ACROSS FAR WESTERN NEW
YORK AND AREAS NORTHEAST OF LAKE ONTARIO. LAKE EFFECT SHOWERS WILL LINGER
INTO SUNDAY EVENING BEFORE HIGH PRESSURE MOVES INTO THE LOWER GREAT
LAKES MONDAY BRINGING FAIR WEATHER AND NEAR NORMAL TEMPERATURES.
ANOTHER LOW PRESSURE SYSTEM MOVING ACROSS THE GREAT LAKES WILL BRING
UNSETTLED WEATHER BY MIDWEEK.

&&

.NEAR TERM /THROUGH SUNDAY/...
THIS EARLY EVENING A CLOSED UPPER LEVEL LOW SPINS BETWEEN LAKE HURON
AND LAKE ONTARIO WITH A SFC LOW FOUND JUST SOUTH OF GEORGIAN BAY.
SFC ANALYSIS DISPLAYS A TROUGH EXTENDING FROM THIS AREA OF LOW
PRESSURE SOUTHWESTWARD TOWARDS CENTRAL LAKE ERIE. REGIONAL RADARS
DISPLAY THE MOST CONCENTRATED AREA OF SHOWERS THROUGH SOUTHERN
ONTARIO AND TOWARDS CENTRAL LAKE ERIE...WITH ISOLATED ACTIVITY FOUND
ACROSS WNY.

FOR THIS EVENING EXPECT THE FOCUS OF SHOWERS TO BE ACROSS WNY...WITH
THE GENESEE VALLEY AND FINGER LAKES MAINLY RAIN FREE. AS THE SFC
TROUGH ADVANCE EASTWARD...COMBINED WITH A VEERING OF THE WINDS AND
SETTING SUN EXPECT SHOWERS TO BECOME MORE NUMEROUS ACROSS THE
NIAGARA FRONTIER LATER THIS EVENING. WITH COOL TEMPERATURES ALOFT
AT 850 HPA AROUND +11C OVER A +25C LAKE ERIE EXPECT LAKE
ENHANCEMENT TO THESE SHOWERS OVERNIGHT. THIS SOUTH- SOUTHWESTERLY
FLOW ACROSS LAKE ONTARIO SHOULD KEEP ANY LAKE EFFECT SHOWERS
CONFINED TO THE VICINITY OF THE TEN THOUSAND ISLANDS. LOOK FOR
OVERNIGHT LOWS TO RUN IN THE LOWER 60S...WITH LOCATIONS IN THE
HIGHER ELEVATIONS OF THE SOUTHERN TIER DIPPING INTO THE UPPER 50S.

FOR SUNDAY...THE UPPER/SURFACE LOW CENTER WILL GRADUALLY SLIDE
NORTHEAST INTO QUEBEC. WITH THE UPPER LEVEL TROUGH AXIS SWINGING
ACROSS THE FORECAST AREA...THERE SHOULD BE ENOUGH COOL AIR ALOFT TO
CONTINUE TO SUPPORT LAKE EFFECT SHOWERS ACROSS FAR WESTERN NEW YORK.
AS FLOW CONTINUES TO VEER MORE TO THE WEST...ANY LAKE EFFECT SHOWER
ACTIVITY SHOULD GRADUALLY SLIDE SOUTH TOWARDS THE WESTERN SOUTHERN
TIER. SIMILARLY...SCATTERED LAKE EFFECT SHOWERS WILL ALSO SLIDE
SOUTH ACROSS JEFFERSON COUNTY DURING THE DAY. IN ADDITION..THERE
WILL BE A CHANCE OF SHOWERS ACROSS THE INTERIOR AREAS COURTESY OF
DIURNAL HEATING. THE COOL AIR ALOFT AND ABUNDANT CLOUD COVER MEANS
TEMPERATURES SUNDAY WILL RUN SEVERAL DEGREES BELOW NORMAL WITH HIGHS
IN THE LOW TO MID 70S...WITH AREAS EAST OF LAKE ONTARIO STRETCHING
INTO THE UPPER 70S.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
DURING SUNDAY NIGHT...VERTICALLY STACKED LOW PRESSURE OVER CENTRAL
QUEBEC WILL CONTINUE WITHDRAWING NORTHWARD...WHILE WEAK LOW-LEVEL
RIDGING OVER THE OHIO VALLEY RIDGES INTO WESTERN NEW YORK IN ITS
WAKE. WITH THE LOSS OF DIURNAL HEATING AND THE LOW MOVING FURTHER
AWAY FROM OUR AREA...ANY LEFTOVER DIURNALLY-DRIVEN SHOWER ACTIVITY
WILL DIMINISH FAIRLY QUICKLY AFTER SUNSET. LINGERING LAKE EFFECT
SHOWERS EAST OF BOTH LAKES WILL BE SOMEWHAT SLOWER TO DISSIPATE...
BUT THESE WILL ALSO GRADUALLY WIND DOWN FROM SOUTHWEST TO NORTHEAST
DURING THE COURSE OF THE NIGHT WITH THE ARRIVAL OF DRIER AIR AND
INCREASING SUBSIDENCE/SHEAR. BY MONDAY MORNING...EXPECT JUST A FEW
ISOLATED SHOWERS TO BE LEFTOVER EAST OF LAKE ONTARIO...AND THESE
SHOULD END ALTOGETHER SHORTLY THEREAFTER AS STRONG MID AUGUST
DIURNAL EFFECTS COME INTO PLAY.

OTHERWISE...MONDAY SHOULD BE A FAIR AND MAINLY DRY DAY AS THE AXIS
OF THE LOW LEVEL RIDGE SLOWLY LIFTS NORTHEAST ACROSS THE FORECAST
AREA. WHILE THE NAM/GFS/ECMWF ALL SUGGEST THE POSSIBILITY OF A FEW
LIGHT SHOWERS ACROSS THE NORTH COUNTRY AND SAINT LAWRENCE VALLEY
DURING THE MIDDAY AND AFTERNOON HOURS AS A MODEST SHORTWAVE TROUGH
LIFTS NORTHEAST ACROSS THAT AREA AND INTERACTS WITH LINGERING LOW
LEVEL MOISTURE...WILL KEEP ANY POPS CONFINED TO THE SLIGHT CHANCE
RANGE FOR NOW AS THIS POTENTIAL LOOKS TO BE RELATIVELY LOW.

DURING THE REMAINDER OF THE PERIOD...ANOTHER MODERATELY STRONG
SHORTWAVE WILL SLIDE EAST THROUGH THE BASE OF THE LARGE-SCALE
TROUGH OVER THE GREAT LAKES AND NORTHEAST...WITH ITS ATTENDANT
SURFACE LOW ALSO TRACKING EAST ACROSS OUR REGION. THE VARIOUS
GUIDANCE PACKAGES CONTINUE TO SHOW CONSIDERABLE SPREAD WITH THE
STRENGTH AND FORWARD SPEED OF THIS SURFACE WAVE...RANGING FROM THE
MUCH SLOWER AND MORE AMPLIFIED GFS/NAM SOLUTIONS TO CONSISTENTLY
WEAKER AND FASTER ECMWF. AS THE FORMER MODELS APPEAR TO BE DERIVING
AT LEAST SOME OF THEIR STRENGTH FROM CONVECTIVE FEEDBACK...AND THE
LATTER STILL SEEMS A BIT TOO PROGRESSIVE...FEEL THAT A COMPROMISE
SCENARIO BETWEEN THESE TWO CAMPS IS THE BEST ROUTE TO TAKE AT THE
PRESENT TIME. WILL THEREFORE KEEP MONDAY NIGHT LARGELY DRY WITH JUST
AN INCREASE IN CLOUD COVER INDICATED ACROSS OUR AREA...FOLLOWED BY
INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS DURING TUESDAY AND
TUESDAY EVENING AS THE SYSTEM WORKS INTO THE AREA. WILL KEEP PRECIP
CHANCES IN THE MID-HIGH CHANCE RANGE FOR NOW GIVEN THE CONTINUED
UNCERTAINTY IN THE TIMING AND STRENGTH OF THIS SYSTEM...THOUGH CAN
SEE THESE EVENTUALLY BEING BUMPED UP HIGHER WITH LATER FORECASTS IF
A BETTER MODEL CONSENSUS CAN DEVELOP.

WITH REGARD TO TEMPERATURES...THESE WILL AVERAGE CLOSE TO SEASONAL
NORMS FOR MID AUGUST...WITH NIGHTTIME LOWS IN THE MID 50S TO MID
60S...AND DAYTIME HIGHS RANGING WITHIN A FEW DEGREES OF 80 IN MOST
LOCATIONS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
TO START OFF THIS PERIOD...WILL CONTINUE WITH CHANCE POPS FOR
ADDITIONAL SHOWERS AND ISOLATED STORMS AS TUESDAY'S SYSTEM GRADUALLY
DEPARTS OFF OUR EAST WEDNESDAY AND WEDNESDAY NIGHT...WITH THE
GREATEST PRECIP CHANCES FOUND ACROSS THE FINGER LAKES AND NORTH
COUNTRY.

AFTER THAT...A BRIEF PERIOD OF RIDGING BOTH AT THE SURFACE AND ALOFT
LOOKS TO ENSUE FOR WEDNESDAY NIGHT AND THURSDAY...RESULTING IN A
SHORT-LIVED RETURN TO DRY/FAIR WEATHER BEFORE THE NEXT LARGE SCALE
TROUGH DIGS EAST ACROSS THE GREAT LAKES ON FRIDAY AND SATURDAY. A
SLOW-MOVING COLD FRONT ALONG THE LEAD EDGE OF THIS TROUGH WILL BRING
A RENEWED CHANCE FOR SOME CONVECTION FROM FRIDAY INTO THE FIRST PART
OF SATURDAY...FOR WHICH CHANCE POPS WILL AGAIN BE IN PLAY.

AS FOR TEMPERATURES...THESE LOOK TO AVERAGE CLOSE TO OR SLIGHTLY
ABOVE NORMAL RIGHT THROUGH FRIDAY...WITH DAYTIME HIGHS REMAINING IN
THE UPPER 70S TO LOWER 80S...AND NIGHTTIME LOWS RANGING IN THE UPPER
50S TO MID 60S. AFTER THAT...COOLER AIR ASSOCIATED WITH THE DIGGING
TROUGH SHOULD RESULT IN READINGS FALLING TO BELOW NORMAL LEVELS FOR
THE START OF NEXT WEEKEND...WITH DAYTIME HIGHS EXPECTED TO BE WITHIN
A FEW DEGREES OF 70 ON SATURDAY.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
A LARGE AREA OF LOW PRESSURE CENTERED OVER SOUTHERN ONTARIO WILL
CONTINUE TO BRING UNSETTLED WEATHER TO WESTERN AND CENTRAL NEW YORK.
THE MOST PROMINENT FEATURE ON RADAR ATTM IS A LARGE BAND OF LAKE
ENHANCED SHOWERS EXTENDING ACROSS LAKE ERIE THAT HAS SLOWLY BEEN
MOVING EAST THROUGHOUT THE DAY. EXPECT THIS BAND TO IMPACT THE
NIAGARA FRONTIER AFTER 20Z...BRINGING MVFR CIGS FIRST TO KIAG AND
THEN TO KBUF AFTER 00Z AS THE BAND SHIFTS SOUTH/EAST IN RESPONSE TO
VEERING SW FLOW. AS THESE LAKE ENHANCED SHOWERS SHIFT FARTHER SOUTH
LATER TONIGHT...IFR CONDITIONS WILL BE POSSIBLE AT KJHW AS LAKE
EFFECT WILL BE AUGMENTED BY UPSLOPE FLOW TO PRODUCE LOWER CIGS/VSBY.
CONDITIONS SHOULD IMPROVE ACROSS FAR WESTERN NEW YORK AFTER 12-15Z
SUNDAY AS FLOW FURTHER VEERS TO THE WEST...CUTTING OFF LAKE EFFECT
ACROSS THE NIAGARA FRONTIER...THOUGH A FEW SHOWERS MAY CONTINUE TO
LINGER ACROSS THE SOUTHERN TIER UNDER MVFR CONDITIONS THROUGHOUT THE
DAY ON SUNDAY.

FARTHER WEST...MAIN AREA OF SHRA/TSRA HAS MOVED WELL EAST OF KART AT
THIS TIME. AREA OF DRIER AIR ALOFT PER WV IMAGERY IS MOVING EAST
FROM THE GENESEE VALLEY AND SHOULD RESULT IN GENERALLY DRY
CONDITIONS WITH VFR CIGS THROUGH THIS EVENING. WRAPAROUND MOISTURE
WILL MAKES ITS WAY EAST LATER TONIGHT BRINGING MVFR CONDITIONS TO
KROC AFTER 09Z WHILE INCREASING MOISTURE AND WELL ALIGNED SW FLOW
ALONG WITH COOL AIR ALOFT WILL LEAD TO THE DEVELOPMENT OF LAKE
EFFECT SHOWERS EAST OF LAKE ONTARIO...BUT MOST LIKELY NORTH OF KART.

OUTLOOK...
SUNDAY...MAINLY VFR BUT MVFR IN SHOWERS...MAINLY ACROSS THE SOUTHERN
TIER.
MONDAY...VFR.
TUESDAY AND WEDNESDAY...MAINLY VFR...A CHANCE OF SHOWERS.
THURSDAY...VFR.

&&

.MARINE...
COOL AIR WRAPPING INTO A LOW PRESSURE SYSTEM CURRENTLY CENTERED OVER
SOUTHERN ONTARIO IS HELPING TO INCREASE INSTABILITY OVER THE LOWER
GREAT LAKES RESULTING IN LAKE EFFECT SHOWERS ALONG WITH GUSTY
SOUTHWESTERLY WINDS...PARTICULARLY ACROSS LAKE ERIE. THIS
SOUTHWESTERLY FLOW WILL RESULT IN WAVES UP TO 5 FEET TONIGHT ON THE
EAST END OF LAKE ERIE AND AS SUCH WILL KEEP SMALL CRAFT ADVISORIES
GOING ON LAKE ERIE AND THE UPPER NIAGARA RIVER. ON LAKE
ONTARIO...OFFSHORE SOUTH/SOUTHWESTERLY FLOW SHOULD KEEP CONDITIONS
SUB-SMALL CRAFT IN NATURE FOR THE REMAINDER OF THE WEEKEND AND AS
SUCH WILL CANCEL THE ADVISORIES FOR THAT LAKE. THAT SAID...MARINERS
SHOULD BE ADVISED THAT GIVEN THE INSTABILITY IN THE ATMOSPHERE OVER
THE LAKES...THERE WILL BE A CHANCE OF WATERSPOUTS ON THE
LAKES...PARTICULARLY LAKE ERIE THROUGH SUNDAY.

WINDS AND WAVES ON LAKE ERIE SHOULD GRADUALLY SUBSIDE BY SUNDAY
EVENING AS THE LOW WEAKENS AND PULLS AWAY DEEP INTO QUEBEC. EXPECT
FAIR BOATING CONDITIONS ON THE LAKES AS HIGH PRESSURE BUILDS INTO
THE LOWER GREAT LAKES ON MONDAY FOLLOWED BY A RETURN TO UNSETTLED
WEATHER ON TUESDAY AS ANOTHER LOW PRESSURE SYSTEM IMPACTS THE REGION.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT SUNDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
         LEZ020.

&&

SYNOPSIS...THOMAS/WOOD
NEAR TERM...THOMAS/WOOD
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...WOOD
MARINE...WOOD
Hazardous weather outlook, Aug 11, 5:17 AM EDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
517 AM EDT SAT AUG 11 2012

NYZ001>006-008-010>014-019>021-085-120930-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
517 AM EDT SAT AUG 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-NYZ007-SLZ022-024-120930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
JEFFERSON-SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
517 AM EDT SAT AUG 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO...CENTRAL NEW YORK AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:27 PM EDTSpecial Weather StatementBUFNiagara63 min

Nearby

Special Marine Warnings in New York, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.